Alert archive / Wisconsin / Special Weather Statements in 2016

Special Weather Statement, NWS Green Bay, WI

March 6, 2016Waushara County, Wisconsin

NWS Green Bay, WI issued this special weather statement at Mar 6, 2016, 8:01 PM CST for Waushara County, Wisconsin. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2016, 8:01 PM CST (02:01 UTC)
Expired
Mar 6, 2016, 8:30 PM CST
In force
29 min
Issued by
NWS Green Bay, WI

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 96 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 603 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1344 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
603 m²/s²
0-3 km storm-relative helicity
758 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

547 
WWUS83 KGRB 070201
SPSGRB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 PM CST SUN MAR 6 2016
 
WIZ045-070230-
WAUSHARA-
801 PM CST SUN MAR 6 2016

...A THUNDERSTORM WITH HAIL WILL AFFECT NORTHERN WAUSHARA COUNTY...

AT 758 PM CST...A STRONG THUNDERSTORM WAS 10 MILES EAST
OF HANCOCK...MOVING EAST NORTHEAST AT 35 MPH.

HALF INCH HAIL WAS REPORTED IN HANCOCK.

THIS STORM WILL MOVE BETWEEN WILD ROSE AND WAUTOMA AROUND 810 PM. 

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST BLOOMFIELD...MOUNT
MORRIS...PINE RIVER...WILD ROSE...SAXEVILLE AND POY SIPPI.

LAT...LON 4419 8948 4425 8920 4424 8918 4424 8895
      4413 8891 4405 8944
TIME...MOT...LOC 0158Z 257DEG 30KT 4413 8938 
$$

RDM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Mar 6, 5:26 PM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Mar 6, 5:26 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CST SUN MAR 6 2016

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 526 PM CST SUN MAR 6 2016

MOST OF THE LOW CLOUDS EXITED THE AREA TO THE EAST THIS MORNING.
SOME MID AND HIGH CLOUDS MOVED INTO CENTRAL WISCONSIN AND THEN
PUSHED EASTWARD...ALLOWING FOR PLENTY OF SUNSHINE IN MOST OF
NORTHERN AND PART OF CENTRAL WISCONSIN. MILD TEMPERATURES TO
START THE DAY...DUE TO OVERNIGHT CLOUDS AND WIND...COMBINED WITH
THE SUNSHINE RESULTED IN TEMPERATURES RISING WELL INTO THE 40S
ACROSS ROUGHLY THE WESTERN 1/2 TO 2/3RDS OF THE FORECAST AREA.

GRB AND SURROUNDING 12Z SOUNDINGS SHOWED STRONG LOW LEVEL
INVERSIONS. AS SOUTHERLY FLOW BRINGS HIGHER DEW POINTS INTO THE
AREA FOG WILL LIKELY DEVELOP DURING THE NIGHT. MOS GUIDANCE HITS
THE FOG RATHER HARD BUT CONFIDENCE IN THIS IS NOT HIGH...SO HAVE
KEPT PATCHY FOG OR AREAS OF FOG WORDING IN THE FORECAST OVERNIGHT.
THERE MAY BE MORE STRATUS DEVELOPMENT IF WINDS DO NOT DIE OFF AS
FORECAST. THIS ALL MAKES THE LOW TEMPERATURE FORECAST TONIGHT MORE
CHALLENGING. HAVE KEPT THE CHANCE FOR SHOWERS AND SLIGHT CHANCE
FOR THUNDER DURING THE EVENING...SINCE LOCAL MESOANALYSIS SHOWED
INCREASING MID LEVEL INSTABILITY THIS AFTERNOON.

SHOWERS ARE POSSIBLE AGAIN ON MONDAY DUE TO AN APPROACHING MID
LEVEL SHORT WAVE AND A SURFACE BOUNDARY FROM HUDSON BAY TO THE
NORTHERN U.S. PLAINS SLOWLY PUSHING SOUTHEAST INTO NORTHERN
WISCONSIN. WENT A BIT WARMER WITH HIGHS ON MONDAY BUT AM A BIT
CONCERNED ABOUT THE POSSIBILITY OF CLOUDS AND/OR FOG HANGING
AROUND LONG ENOUGH TO KEEP TEMPERATURES FROM RISING MUCH.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 526 PM CST SUN MAR 6 2016

NO SIGNIFICANT CHANGES FROM THE LAST FORECAST AS THE BROAD PICTURE
OF A DEEP TROUGH IS STILL EXPECTED TO DEVELOP INTO A CUTOFF LOW
OVER TEXAS INTO THE MIDDLE WEEK WITH HIGHLY MERIDIONAL FLOW. ABOVE
TO WELL ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH THE
WEEK...EVEN AFTER THE PASSAGE OF A MID-WEEK COLD FRONT. A SURFACE
LOW DEVELOPING IN THE LEE OF THE ROCKIES AND MOVING THROUGH THE
GREAT LAKES WILL BRING CHANCES FOR RAIN BEGINNING MONDAY NIGHT
AND CARRYING INTO THE MIDDLE OF THE WEEK. AFTER RIDGING MOVES
THROUGH LATE IN THE WEEK BRINGING A BRIEF DRY PERIOD...ANOTHER
CHANCE FOR RAIN MAY COME THIS WEEKEND.

MONDAY NIGHT...
LOW PRESSURE LIFTING OUT OF THE CENTRAL PLAINS
LOOKS TO MOVE SHARPLY NORTHEAST AS ITS SUPPORTING VORTICITY ALOFT
MOVES UP A STEEP WESTERN EDGE OF A RIDGE. A WARM FRONT SHOULD LIFT
THROUGH THE AREA MONDAY NIGHT...CARRYING A GOOD SHOT FOR RAIN
SHOWERS WITH STRONG WARM AIR AND MOISTURE ADVECTION AND A SOLID
LOW LEVEL JET BRINGING 30-40 KNOT WINDS AT 850. A FEW RUMBLES OF
THUNDER SEEM POSSIBLE WITH THIS SETUP...AND THERE SEEMS TO BE GOOD
AGREEMENT IN THE GUIDANCE FOR SOME ELEVATED CAPE. THE NAM...AS IT
IS WONT TO DO...IS PARTICULARLY BULLISH.

ALONG WITH THE POTENTIAL FOR RAIN...THE EMERGENCE OF FOG SEEMS
LIKELY WITH THE MASS OF WARM...MOIST AIR TRAVELING OVER MELTING
SNOWPACK. THE BEST SHOT FOR FOG AND EVEN LOCALLY DENSE FOG SHOULD
COME FARTHER NORTH WHERE THE SNOWPACK WILL BE DEEPER AND MORE
RESILIENT.

TUESDAY AND TUESDAY NIGHT...
EXPECT A LULL IN SHOWERS AT SOME POINT ON TUESDAY...LIKELY IN THE
AFTERNOON...AS GUIDANCE UNANIMOUSLY SHOWS A DRY SLOT MOVING
THROUGH THE AREA. GIVEN UNCERTAINTY IN PRECISELY WHEN THIS WILL
OCCUR...HAVE AVOIDED GOING DRY AT ANY POINT THUS FAR. SHOULD THIS
HAPPEN IN THE AFTERNOON AS CURRENTLY INDICATED...WE COULD BE
LOOKING AT VERY WARM TEMPERATURES...WITH SOME REACHING INTO THE
LOWER 60S IN THE SOUTH. CONTINUED FOG IS EXPECTED AS THE
CONDITIONS THAT LED TO ITS DEVELOPMENT EARLIER ARE UNCHANGED.
INDEED...AS THE FOG "EATS" AT THE SNOWPACK...THESE CONDITIONS
COULD BE EXACERBATED IN PLACES.

TUESDAY EVENING LOOKS TO SEE A RESURGENCE OF RAIN SHOWERS ALONG
AND AHEAD OF THE LOW'S COLD FRONT AS IT PASSES NORTH OF THE STATE.
THIS WILL LIKELY BE MORE OF AN ISSUE FOR EAST CENTRAL WISCONSIN
THAN...SAY...NORTH CENTRAL WISCONSIN. THE NAM AGAIN IS RELATIVELY
BULLISH WITH INSTABILITY IN THE EVENING AS THE FRONT PASSES.
THOUGH IT IS NOT MATCHED IN THE OTHER GUIDANCE...THE GFS AND EURO
AT LEAST HINT AT A LITTLE INSTABILITY. FOR NOW WILL KEEP
CONTINUITY AND KEEP A SLIGHT CHANCE MENTION OF THUNDER FOR MOST OF
THE AREA. THOUGH...TRUTH BE TOLD...THE 12Z GUIDANCE WOULD NOT
ENCOURAGE ME TO ADD ANY MENTION IF IT WERE NOT THERE TO BEGIN
WITH. IF ANY PRECIPITATION LINGERS IN NORTH CENTRAL WISCONSIN LATE
TUESDAY NIGHT...LOOK FOR A MIX OR BRIEF CHANGE TO SNOW AS COLDER
AIR ADVECTS IN.

WEDNESDAY THROUGH FRIDAY NIGHT...
MAIN CHALLENGE IN THIS PERIOD IS TIMING THE EXIT OF THE COLD FRONT
THROUGH THE AREA. IN A BIT OF A FLIP FROM YESTERDAY...THE GFS IS
SLOWER TO CLEAR THE FRONT OUT WHILE THE EURO IS A BIT MORE
PROGRESSIVE. THIS COULD HAVE SIGNIFICANT IMPLICATIONS FARTHER
SOUTH AS A WAVE RIDES UP THE FRONTAL ZONE...BUT FOR OUR AREA IT
LARGELY MEANS THE LINGERING OF SLIGHT CHANCES OF RAIN INTO
THURSDAY. TEMPERATURES WILL BE NOTABLY COOLER THAN TUESDAY FOR THE
SECOND HALF OF THE WEEK...BUT THE INCOMING PACIFIC AIRMASS WILL
FAIL TO BRING TEMPERATURES DOWN TO NORMAL AND WARMER THAN AVERAGE
TEMPERATURES SHOULD CONTINUE.

EVENTUALLY...THE FRONT BECOMES LESS OF AN ISSUE AS A SURFACE HIGH
MOVES INTO THE REGION AND SKIES SHOULD BEGIN TO CLEAR. THIS
SHOULD OCCUR NO LATER THAN THURSDAY...BUT COULD BE EARLIER IF THE
ATMOSPHERE BEHAVES MORE LIKE THE EURO SOLUTION. THIS SHOULD ALLOW
FOR COOLER OVERNIGHT LOWS LATE IN THE WEEK...BUT THE INCREASED SUN
AND DRY WEATHER ALSO SHOULD BEGIN AN UPWARD TREND IN DAILY HIGHS
INTO THE WEEKEND.

THE WEEKEND...
THOUGH IN PLACE OVER TEXAS FROM MIDWEEK ON...THE CUTOFF LOW OVER
TEXAS SHOULD EVENTUALLY BE NUDGED EASTWARD AS ANOTHER STRONG
JET/VORT COMBO MOVES ASHORE FROM THE PACIFIC. MODEL SPREAD IS
DECREASING...AS THE GFS NOW SHOWS A SCENARIO MORE LIKE THE EURO
WITH THE CUTOFF LOW EJECTING ALONG A FLATTER TRAJECTORY INTO THE
OHIO VALLEY. WITH THIS...THE GFS NOW GOES FROM A VERY WET WEEKEND
TO A RATHER DRY ONE. BUT CHOSE TO KEEP SOME POPS IN THE PICTURE
LATE IN THE WEEKEND AS THE EURO DEVELOPS A WEAK SURFACE TROUGH
THAT MOVES THROUGH THE NORTHERN PLAINS AND ACROSS THE GREAT
LAKES...BRINGING POTENTIAL FOR SOME RAIN WITH IT. ATTEMPTED TO GO
WITH POPS SIMILAR TO CLIMO...TO TRY AND AVOID SENDING EITHER A WET
OR DRY MESSAGE AT THIS POINT. TEMPERATURES SHOULD STAY MILD WITH A
LACK OF ARCTIC AIR TO DRIVE OUT THE WARM AIRMASS IN PLACE.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1159 AM CST SUN MAR 6 2016

MVFR CEILINGS CLEARED THE AREA THIS MORNING...LEAVING MIDDLE AND
HIGH CLOUDS ALONG WITH SCATTERED 2000-3000FT AGL CLOUDS IN EASTERN
WISCONSIN AT MIDDAY. THERE COULD BE SOME LIGHT SHOWERS...AND
POSSIBLY A THUNDERSTORM LATE TODAY INTO THIS EVENING BUT CHANCES
ARE TOO LOW TO MENTION IN TAFS. BUFKIT SOUNDINGS SHOWED WINDS
AROUND 50 KTS TONIGHT AROUND 2000FT AGL SO HAVE INCLUDED LLWS IN
TAFS.

LATE TONIGHT INTO MONDAY IS A CHALLENGE...AND CONFIDENCE IN THIS
PART OF THE FORECAST IS LOW TO MEDIUM...WITH DEW POINTS FORECAST
TO INCREASE INTO THE LOWER TO MIDDLE 30S. EXPECT LOCATIONS THAT
HAVE SNOW ON THE GROUND WILL END UP WITH MVFR/IFR VSBYS IN FOG
ALONG WITH MVFR...AND SCATTERED IFR...CIGS. THINK THAT COLD GROUND
TEMPERATURES WILL ALSO RESULT IN FOG/LOW CLOUD ISSUES IN LOCATIONS
WITHOUT SNOW. GUIDANCE WAS INDICATING SIGNIFICANT ISSUES WITH FOG
OVERNIGHT AND MONDAY MORNING BUT DID NOT WANT TO BE TOO GLOOM AND
DOOM AT THIS POINT SO DID NOT GO WITH ANY VSBYS LESS THAN A MILE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......
AVIATION.......MG
Hazardous weather outlook, Mar 6, 3:45 PM CST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CST SUN MAR 6 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
345 PM CST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF A THUNDERSTORM IN EAST-CENTRAL
WISCONSIN THIS EVENING...BUT SEVERE WEATHER IS NOT EXPECTED. AREAS
OF FOG WILL DEVELOP OVERNIGHT. THE FOG COULD BE DENSE IN
PLACES...ESPECIALLY ACROSS NORTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

FOG MAY BECOME MORE PREVALENT MONDAY NIGHT AND TUESDAY AS WARM...
MOIST AIR MOVES OVER A MELTING SNOWPACK AND COLD GROUND. SOME OF
THIS FOG MAY BECOME LOCALLY DENSE...PARTICULARLY OVER NORTHERN
WISCONSIN WHERE SNOW IS MOST LIKELY TO STILL BE ON THE GROUND.

THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT AND
TUESDAY. SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-072145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
345 PM CST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

DENSE FOG IS POSSIBLE MONDAY THROUGH TUESDAY NIGHT.

MG/LUCHS

In the hours before

Special weather statement, Mar 6, 7:11 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
711 PM CST SUN MAR 6 2016

WIZ045-070145-
WAUSHARA-
711 PM CST SUN MAR 6 2016

...A THUNDERSTORM WITH HAIL MOVING TOWARDS WESTERN WAUSHARA COUNTY...

AT 709 PM CST...A STRONG THUNDERSTORM WAS NEAR DELLWOOD...OR NEAR
FRIENDSHIP...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLAINFIELD...RICHFORD...COLOMA AND HANCOCK.

LAT...LON 4398 8960 4420 8960 4424 8943 4398 8936
TIME...MOT...LOC 0109Z 258DEG 27KT 4403 8990

RDM
Special weather statement, Mar 6, 7:33 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
733 PM CST SUN MAR 6 2016

WIZ045-048-070215-
WINNEBAGO-WAUSHARA-
733 PM CST SUN MAR 6 2016

...THUNDERSTORMS WITH HAIL WILL AFFECT WAUSHARA AND SOUTHWESTERN
WINNEBAGO COUNTIES...

AT 732 PM CST...THUNDERSTORMS WITH HAIL WERE ALONG A LINE EXTENDING
FROM 11 MILES NORTHEAST OF FRIENDSHIP TO 8 MILES SOUTH OF WAUTOMA TO
8 MILES NORTH OF PARDEEVILLE...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAUTOMA...BERLIN...REDGRANITE...PLAINFIELD...RUSH LAKE...OMRO...SILVER
LAKE...PINE RIVER...EUREKA...DAKOTA...MOUNT MORRIS...SAXEVILLE...WILD ROSE...
RICHFORD...SPRING LAKE...COLOMA...NESHKORO...HANCOCK...LOHRVILLE AND POY
SIPPI.

LAT...LON 4398 8889 4398 8949 4403 8960 4420 8960
      4424 8944 4424 8922 4403 8875 4390 8875
      4390 8889
TIME...MOT...LOC 0132Z 257DEG 31KT 4411 8971 4394 8933 4365 8932

RDM
Local storm report, Mar 6, 8:01 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 PM CST SUN MAR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             HANCOCK                 44.13N 89.51W
03/06/2016  M0.50 INCH       WAUSHARA           WI   TRAINED SPOTTER

&&

SAC
Special weather statement, Mar 6, 8:01 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 PM CST SUN MAR 6 2016

WIZ045-070230-
WAUSHARA-
801 PM CST SUN MAR 6 2016

...A THUNDERSTORM WITH HAIL WILL AFFECT NORTHERN WAUSHARA COUNTY...

AT 758 PM CST...A STRONG THUNDERSTORM WAS 10 MILES EAST
OF HANCOCK...MOVING EAST NORTHEAST AT 35 MPH.

HALF INCH HAIL WAS REPORTED IN HANCOCK.

THIS STORM WILL MOVE BETWEEN WILD ROSE AND WAUTOMA AROUND 810 PM.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST BLOOMFIELD...MOUNT
MORRIS...PINE RIVER...WILD ROSE...SAXEVILLE AND POY SIPPI.

LAT...LON 4419 8948 4425 8920 4424 8918 4424 8895
      4413 8891 4405 8944
TIME...MOT...LOC 0158Z 257DEG 30KT 4413 8938

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 7:11 PM CSTSpecial Weather StatementGRBWaushara34 min
Mar 6, 7:33 PM CSTSpecial Weather StatementGRBWaushara42 min
Mar 6, 8:38 PM CSTSpecial Weather StatementGRBWinnebago22 min
Mar 6, 8:58 PM CSTSpecial Weather StatementGRBCalumet32 min
Mar 6, 9:37 PM CSTSpecial Weather StatementGRBCalumet23 min

Nearby

Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.